Vol. 1, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Other MSP Journals
On the $K$-theory of linear groups

Daniel Kasprowski

Vol. 1 (2016), No. 4, 441–456
Abstract

We prove that for a finitely generated linear group over a field of positive characteristic the family of quotients by finite subgroups has finite asymptotic dimension. We use this to show that the K-theoretic assembly map for the family of finite subgroups is split injective for every finitely generated linear group G over a commutative ring with unit under the assumption that G admits a finite-dimensional model for the classifying space for the family of finite subgroups. Furthermore, we prove that this is the case if and only if an upper bound on the rank of the solvable subgroups of G exists.

Keywords
$K$- and $L$-theory of group rings, injectivity of the assembly map, linear groups
Mathematical Subject Classification 2010
Primary: 18F25, 19A31, 19B28, 19G24
Milestones
Received: 8 May 2015
Revised: 20 September 2015
Accepted: 22 October 2015
Published: 11 August 2016
Authors
Daniel Kasprowski
Max-Planck-Institut für Mathematik
Vivatsgasse 7
D-53111 Bonn
Germany